# SDR CA020301002

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Condition: Cracked
- Location: Cockpit
- Part time: 15,704 hours, 15,205 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT WINDSHIELD CRACKED DURING DESCENT. REMOVED AND REPLACED WINDSHIELD.
